# SDR SIMA20140423003

- Difficulty date: April 23, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 29,618 hours, 26,796 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS STRONG ODOR OF BURNING SMELL WHEN SHE TURNED  LIGHTS ON AFTER LANDING.  SMELL IS IN FWD PART OF CABIN.  TRANSFERRED TO NRWC 810-ORD-01663.  FOUND FWD SOCKET ON CEILING LIGHT HARNESS ABOVE SEAT 1A TO BE BURNT.  R & R ELEC  HARNESS IAW AMM 33-21-06.  OPERATIONS CHECKED GOOD, NO DEFECTS NOTED AT THIS TIME IAW NRWC 810-ORD-01663.
